# SDR UIEA2016051900334

- Difficulty date: May 17, 2016
- Submitted: May 19, 2016
- Operation: Air carrier
- Aircraft: N418MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32840
- Aircraft time: 55,558 hours, 8,691 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Roller Tray
- Condition: Dented
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK LBL 77 OTBD STATION 1780 - 1800, BALL MAT FOUND DENT.  MAIN DECK LBL 77 OTBD STATION 1780 - 1820, BALL MAT DENT AREA IS REPAIRED IAW HX R1-25-55-11378 REV A.
